# SDR BJNA990302

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD BULLNOSE EMERGENCY LIGHT OUT.  REMOVED AND REPLACED LIGHT ASSY IAW 33-51-11, OPS CHECKS OK.  (M)
